# SDR DALA2016102107464

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 67,423 hours, 49,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG WW CUT OUT FWD FRAME HAS A  PREVIOUSLY INSTALLED FRAME REPAIR AND IS BULGED OUT AND CRACKED.  REMOVED AND REPLACED FRAME IAW DWG 5930584.
